Advanced Search
Article Contents
Article Contents

Inverse problems for a half-order time-fractional diffusion equation in arbitrary dimension by Carleman estimates

  • * Corresponding author: Xinchi Huang

    * Corresponding author: Xinchi Huang 

The first author is supported by Japan Society for the Promotion of Science under the program of JSPS Postdoctoral Fellowships for Research in Japan

Abstract Full Text(HTML) Related Papers Cited by
  • We consider a half-order time-fractional diffusion equation in arbitrary dimension and investigate inverse problems of determining the source term or the diffusion coefficient from spatial data at an arbitrarily fixed time under some additional assumptions. We establish the stability estimate of Lipschitz type in the inverse problems and the proofs are based on the Bukhgeim-Klibanov method by using Carleman estimates.

    Mathematics Subject Classification: Primary: 35R11, 35R30; Secondary: 35G05.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] E. E. Adams and L. W. Gelhar, Field study of dispersion in a heterogeneous aquifer: 2. Spatial moments analysis, Water Resources Research, 28 (1992), 3293-3307.  doi: 10.1029/92WR01757.
    [2] A. L. Bukhgeim and M. V. Klibanov, Uniqueness in the large of a class of multidimensional inverse problems, Dokl. Akad. Nauk SSSR, 260 (1981), 269-272. 
    [3] O. Y. Emanuvilov, Controllability of parabolic equations, Sbornik Math., 186 (1995), 879-900.  doi: 10.1070/sm1995v186n06abeh000047.
    [4] A. V. Fursikov and O. Y. Imanuvilov, Controllability of Evolution Equations, Lecture Notes Series, Vol. 34, Seoul National University, Seoul, 1996.
    [5] S. Guerrero and K. Kassab, Carleman estimate and null controllability of a fourth order parabolic equation in dimension $N\geq2$, J. Math. Pures Appl. (9), 121 (2019), 135-161.  doi: 10.1016/j.matpur.2018.04.004.
    [6] Y. Hatano and N. Hatano, Dispersive transport of ions in column experiments: An explanation of long-tailed profiles, Water Resources Research, 34 (1998), 1027-1033.  doi: 10.1029/98WR00214.
    [7] X. Huang, Z. Li and M. Yamamoto, Carleman estimates for the time-fractional advection-diffusion equations and applications, Inverse Probl., 35 (2019), 045003. doi: 10.1088/1361-6420/ab0138.
    [8] O. Y. Imanuvilov and M. Yamamoto, Lipschitz stability in inverse parabolic problems by the Carleman estimate, Inverse Probl., 14 (1998), 1229-1245.  doi: 10.1088/0266-5611/14/5/009.
    [9] V. Isakov, Inverse Problems for Partial Differential Equations, 2$^{nd}$ edition, Springer-Verlag, New York, 2006. doi: 10.1007/0-387-32183-7.
    [10] A. Kawamoto, Lipschitz stability estimates in inverse source problems for a fractional diffusion equation of half order in time by Carleman estimates, J. Inverse Ill-Posed Probl., 26 (2018), 647-672.  doi: 10.1515/jiip-2016-0029.
    [11] A. Kawamoto and M. Machida, Lipschitz stability in inverse source and inverse coefficient problems for a first- and half-order time-fractional diffusion equation, SIAM J. Math. Anal., 52 (2020), 967-1005.  doi: 10.1137/18M1235776.
    [12] M. V. Klibanov, Inverse problems and Carleman estimates, Inverse Probl., 8 (1992), 575-596.  doi: 10.1088/0266-5611/8/4/009.
    [13] M. V. Klibanov, Carleman estimates for global uniqueness, stability and numerical methods for coefficient inverse problems, J. Inverse Ill-Posed Probl., 21 (2013), 477-560.  doi: 10.1515/jip-2012-0072.
    [14] M. V. Klibanov and A. A. Timonov, Carleman estimates for coefficient inverse problems and numerical applications, in Inverse and Ill-Posed Problems Series, Vol. 46, VSP, Utrecht, 2004. doi: 10.1515/9783110915549.
    [15] Y. Liu, Z. Li and M. Yamamoto, Inverse problems of determining sources of the fractional partial differential equations, in Handbook of Fractional Calculus with Applications. Vol. 2: Fractional Differential Equations, De Gruyter, Berlin, (2019), 411–430. doi: 10.1515/9783110571660-018.
    [16] Z. Li and M. Yamamoto, Inverse problems of determining coefficients of the fractional partial differential equations, in Handbook of Fractional Calculus with Applications. Vol.2: Fractional Differential Equations, De Gruyter, Berlin, (2019), 443–464. doi: 10.1515/9783110571660-020.
    [17] R. Metzler and J. Klafter, The random walk's guide to anomalous diffusion: A fractional dynamics approach, Phys. Rep., 339 (2000), 1-77.  doi: 10.1016/S0370-1573(00)00070-3.
    [18] C. Ren and X. Xu, Local stability for an inverse coefficient problem of a fractional diffusion equation, Chin. Ann. Math., Ser. B, 35 (2014), 429-446.  doi: 10.1007/s11401-014-0833-0.
    [19] K. Sakamoto and M. Yamamoto, Initial value/boundary value problems for fractional diffusion-wave equations and applications to some inverse problems, Journal of Mathematical Analysis and Applications, 382 (2011), 426-447.  doi: 10.1016/j.jmaa.2011.04.058.
    [20] X. XuJ. Cheng and M. Yamamoto, Carleman estimate for fractional diffusion equation with half order and application, Appl. Anal., 90 (2011), 1355-1371.  doi: 10.1080/00036811.2010.507199.
    [21] M. Yamamoto, Carleman estimates for parabolic equations and applications, Inverse Probl., 25 (2009), 123013. doi: 10.1088/0266-5611/25/12/123013.
    [22] M. Yamamoto and Y. Zhang, Conditional stability in determining a zeroth-order coefficient in a half-order fractional diffusion equation by a Carleman estimate, Inverse Probl., 28 (2012), 105010. doi: 10.1088/0266-5611/28/10/105010.
  • 加载中

Article Metrics

HTML views(773) PDF downloads(313) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint